# SDR SWAA2023121530890

- Difficulty date: December 12, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N947WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36924
- Aircraft time: 43,911 hours, 26,784 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING INBOARD FIXED LEADING EDGE LOWER SKIN PANEL AT WBL 107.24 HAS A CRACK IN LEADING EDGE OF THE PANEL THAT IS APPROXIMATELY 0.400 INCH LONG.<[01] CRACKS VERIFIED; END LOCATED AND MARKED;[02] INSPECTED PER SRM 57-41-01 .. REF DRAWING 116A2132. DETERMINED TO BE A PRODUCTION BUTT JOINT WITH NDT CRACK INDICATING JOINT. NO ACTION REQUIRED. .
